Loading…
Expectation Identities of Generalized Order Statistics from Marshall-Olkin Extended Uniform Distribution and its Characterization
The Marshall-Olkin extended uniform distribution is introduced and studied by Jose and Krishna (2011). In this paper some moments properties of generalized order statistics (gos) for this distribution are investigated and results are deduced for order statistics and record values. In the last sectio...
Saved in:
Published in: | Journal of statistical theory and applications 2015-06, Vol.14 (2), p.184-191 |
---|---|
Main Authors: | , |
Format: | Article |
Language: | English |
Subjects: | |
Online Access: | Get full text |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Summary: | The Marshall-Olkin extended uniform distribution is introduced and studied by Jose and Krishna (2011). In this paper some moments properties of generalized order statistics
(gos)
for this distribution are investigated and results are deduced for order statistics and record values. In the last section, a characterization result is presented. |
---|---|
ISSN: | 1538-7887 2214-1766 1538-7887 |
DOI: | 10.2991/jsta.2015.14.2.6 |